# SDR UALA2012040202007

- Difficulty date: March 31, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 74,597 hours, 22,932 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1618 S18-19r
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LOWER FUSELAGE SKIN BS 1618 S18R AND S19R DENTED.     ACCOMPLISHED INTERIM REPAIR PER ECRA 5330-04224.   MAJOR REPAIR
